Breast Cancer Community
Joint stiffness
About This Community:

This patient support community is for discussions relating to breast cancer, biopsy, genetics, chemotherapy, hormone therapy, lumps, lumpectomy, lymph node dissection, lymphedema, mammograms, mastectomy, radiation therapy, reconstruction, and self exams.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Joint stiffness

It has been a year since I received TAC for left ductal infilterating carcinoma, but now I awake every morning with both hands and feet so stiff.  I am unable to make a fist and may toes hurt when I first get out of bed.  It only takes about 30 minutes to an hour and I no longer notice the stiffness.  Is this something that will remain?  Is it from Taxotere?  Why did it show up after 1 year?
Related Discussions
1 Comment
Blank
Avatar n tn
Hi,
No taxotere does not cause joint stiffness like the one you are experiencing. Svhedule an appointment with your physician and get yourself clinically evaluated. Discuss iwth your physician whether you need to get evaluated for rheumatoid arthritis or osteoarthritis in view of the symptoms you are facing. It would be a good idea to get a bone scan and blood rheumatoid factor levls and blood calcium levels on the advise of your physician.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Breast Cancer Community Resources